# SDR 03088628

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE CABIN DOOR AND SERVICE DOOR EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY EXIT LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
